# SDR 2007UALA03232

- Difficulty date: August 19, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 31,217 hours, 12,144 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO REAR CARGO COMPARTMENT FIRE INDICATION.  NORMAL LANDING AND TAXIED TO GATE.   REPLACED SMOKE DETECTION CONTROL UNIT.
